# SDR ASAA2023062943845

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,521 hours, 1,893 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2716
- Condition: Faulty
- Location: #2 Engine
- Part time: 6,528 hours, 1,899 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE MASTER CAUTION AND AMBER "MAINT" LIGHT ON THE OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. UPON NAVIGATING ONBOARD MTX COMPUTER FOUND CORRELATED FAULT CODE 36-12-12021 (#2 ENGINE) BLEED FAMV R. PLACED ON MEL 36-12-01A. REMOVED AND REPLACED RH FAN AIR MODULATING VALVE IN REF TO B737-9 AMM 36-12-03. ALSO PERFORMED OPS CHECK AND LRU TEST PER AMM 36-00-00-730-801 AND BOTH OPS CHECKED GOOD.
